Prof David Wraith

Mathematics and Statistics

Gaeilge agus fáilte


Logic House
(01) 708 3325



Year Publication
2016 Tuschmann, W. and Wraith, D. J. (2016) Moduli Spaces of Riemannian Metrics. : Birkhauser.
2008 J. Cruickshank, G. McGuire, A.G. O'Farrell, D. Redmond, R.O. Watson and D. Wraith (2008) Irish Mathematical Olympiad Manual. : Logic Press.

Peer Reviewed Journal

Year Publication
2023 Philipp Reiser, David J. Wraith (2023) 'Intermediate Ricci curvatures and Gromov's Betti number bound'. Journal of Geometric Analysis, .
2022 D. Crowley, D. J. Wraith (2022) 'Intermediate curvatures and highly connected manifolds'. Asian Journal of Mathematics, . [Full-Text]
2022 Walsh M.; Wraith D.J. (2022) 'H-space and loop space structures for intermediate curvatures'. Communications in Contemporary Mathematics, . [DOI] [Full-Text]
2021 Schick, T; Wraith, DJ (2021) 'Non-negative versus positive scalar curvature'. Journal des Mathematiques Pures et Appliquees, 146 :218-232. [DOI] [Full-Text]
2020 Botvinnik, B; Ebert, J; Wraith, DJ (2020) 'ON THE TOPOLOGY OF THE SPACE OF RICCI-POSITIVE METRICS'. Proceedings of the American Mathematical Society, 148 :3997-4006. [DOI] [Full-Text]
2019 Botvinnik, B; Walsh, MG; Wraith, DJ (2019) 'Homotopy groups of the observer moduli space of Ricci positive metrics'. Geometry and Topology, 23 :3003-3040. [DOI] [Full-Text]
2017 Crowley D.; Wraith D. (2017) 'Positive Ricci curvature on highly connected manifolds'. Journal of Differential Geometry, 106 (2):187-243. [DOI]
2014 Wraith D. (2014) 'G-manifolds with positive Ricci curvature and many isolated singular orbits'. Annals of Global Analysis and Geometry, 45 (4):319-335. [DOI]
2013 Bechtluft-Sachs, S. and Wraith, D. J. (2013) 'On the curvature of G-manifolds with finitely many non-principal orbits'. Geometriae Dedicata, 162 :109-128. [Full-Text]
2013 Burns, J. M. and Staunton, E. and Wraith, D. J. (2013) 'On the Jacobi equation and manifolds with multiple conjugate points'. Mathematical Proceedings of the Royal Irish Academy, 113 :19-29. [Full-Text]
2012 Bechtluft-Sachs, S; Wraith, DJ (2012) 'On the topology of G-manifolds with finitely many non-principal orbits'. Topology and its Applications, 159 :3282-3293. [DOI]
2011 Wraith, DJ (2011) 'On the moduli space of positive Ricci curvature metrics on homotopy spheres'. Geometry and Topology, 15 :1983-2015. [DOI] [Full-Text]
2010 Bechtluft-Sachs, S. and Wraith, D.J. (2010) 'Manifolds of Low Cohomogeneity And Positive Ricci Curvature'. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, 28 :282-289. [Full-Text]
2010 Buckley, SM; Wraith, DJ; McDougall, J (2010) 'On Ptolemaic metric simplicial complexes'. Mathematical Proceedings of the Cambridge Philosophical Society, 149 :93-104. [DOI]
2009 Buckley, SM; Falk, K; Wraith, DJ (2009) 'PTOLEMAIC SPACES AND CAT(0)'. Glasgow Mathematical Journal, 51 :301-314. [DOI]
2008 Joachim, M; Wraith, DJ (2008) 'Exotic spheres and curvature'. Bulletin of the American Mathematical Society, 45 :595-616. [Full-Text]
2007 Wraith, DJ (2007) 'New connected sums with positive Ricci curvature'. Annals of Global Analysis and Geometry, 32 :343-360. [DOI] [Full-Text]
2007 Wraith D. (2007) 'Bundle stabilisation and positive Ricci curvature'. Differential Geometry and its Application, 25 (5):552-560. [DOI] [Full-Text]
2006 Wraith, DJ (2006) 'On a theorem of Ambrose'. Journal of the Australian Mathematical Society, 81 :149-152. [Full-Text]
2003 Wraith, D (2003) 'Ricci curvature decay on open manifolds'. Bulletin of the London Mathematical Society, 35 :72-78. [DOI]
2003 Kerin, M. and Wraith, D. (2003) 'Homogeneous metrics on spheres'. IRISH MATHEMATICAL SOCIETY BULLETIN, 51 :59-72.
2002 Wraith, D. (2002) 'Deforming Ricci positive metrics near a submanifold'. Tokyo Journal of Mathematics, 25 :181-189. [Full-Text]
1998 Wraith, D (1998) 'Surgery on Ricci positive manifolds'. Journal für die Reine und Angewandte Mathematik, 501 :99-113.
1998 Wraith, D. (1998) 'The fundamental group of non-negatively curved manifolds'. IRISH MATHEMATICAL SOCIETY BULLETIN, 40 :35-45. [Full-Text]
1997 Wraith, D. (1997) 'Exotic spheres with positive Ricci curvature'. Journal of Differential Geometry, 45 :638-649. [Full-Text]
1996 Wraith, D. (1996) 'Some new results in Ricci curvature'. IRISH MATHEMATICAL SOCIETY BULLETIN, 36 :54-58. [Full-Text]

Other Journal

Year Publication
2012 Wraith, D. J. (2012) 'On G-manifolds with finitely many non-principal orbits' Oberwolfach Reports, 9 :8-10. [Full-Text]

Conference Publication

Year Publication
2012 O'Shea, A. and Wraith, D. J. (2012) Proceedings of the 12th International Congress on Mathematical Education The Use of Problem-Solving Techniques as a Learning Tool in University Mathematics Courses
2010 O'Shea, A. and Wraith, D. J. (2010) Proceedings of the 5th East Asia Regional Conference on Mathematics Education, Vol. 2 A problem solving course for out-of-field mathematics teachers

Conference Contribution

Year Publication
2010 (2010) TBC International Conference on Positive Scalar Curvat University of Muenster, Germany, .
2009 (2009) On spaces of Ricci positive metrics Irish Geometry Conference UCC, .
2009 Dr. Martin Kerin (2009) Almost and quasi-positive curvature University of Muenster, Germany, , Mathematics, .
2009 (2009) Moduli spaces of Ricci positive metrics on spheres Workshop on Curvature and Global Shape University of Muenster, Germany, .
2008 Prof. Wilderich Tuschmann (2008) Almost non-negative curvature University of Kiel, Germany, , Mathematics, .
2008 (2008) On the topology of certain moduli spaces British Topology Conference Queen's University, Belfast, .
2008 Dr Mark Walsh (2008) The space of positive scalar curvature metrics University of Oregon, , Mathematics, .
2008 Dr. Thomas Puttmann (2008) Nontrivial selfmaps of manifolds University of Bonn, Germany, , Mathematics, .
2001 (2001) NUI, Galway Galway, 01/01/2001-.
2001 (2001) Dublin Area Colloquium UCD, 11/01/2001-.
Certain data included herein are derived from the © Web of Science (2024) of Clarivate. All rights reserved.